# SDR DALA2023060704633

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3123, CORROSION FLOOR BEAM -Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND SRM 51-42-11 AND DWGD53472816; RELEASE DATE: 31-MAR-92; ISSUE: A. MEASURES OF CORROSION ARE: L=1.105 INCHES; W= 0.903 INCHES; D=0.031 INCHES. (LP 2801607)
